# SDR CAXA2206

- Difficulty date: September 22, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N6147Q
- Make and model: Hughes 269C1
- Aircraft serial: 0068
- Aircraft time: 1,575 hours
- Engine: Lyc HIO360C1A
- Engine time: 1,575 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 586905114111
- Condition: Closed
- Location: Battery
- Part time: 1,575 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT BATTERY RELAY CONTACTS STICK CLOSED.
